Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes
Failure of Implant (1924); Unspecified Infection (1930)
Date of Event
09/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024.On (b)(6) 2024 , loosening of implant not related to bone ingrowth was verified.According to the information, the patient is healthy.Observed during the event: infection, mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.